# SDR CALA2015092500799

- Difficulty date: September 22, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 49,622 hours, 18,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT 26 - 28 DEF & EXTERIOR RT OVERWING LAST TWO LIGHTS.  REPLACED M1671 BATTERY PACK IAW AMM 33-51-06-960-805.  OPERATIONS CHECKED GOOD.
